Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

On biconnected sets with dispersion points

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 37 wydano: 1964
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
CHAPTER I
§ 1. Introduction.......................................................... 3
§ 2. Preliminary notions and properties................ 5
§ 3. Relative quasicomponents.............................. 11
§ 4. Elementary proportion of pulverable sets..... 15
CHAPTER II
§ 6. Connected subsets of pulverable sets......... 16
§ 6. Summation theorem......................................... 17
§ 7. Quasicomponents of pulverized sets............ 18
CHAPTER III
§ 8. Continuous images of pulverable sets......... 23
§ 9. Minimal sets....................................................... 27
§ 10. Pulverability and σ-connectivity..................... 31
CHAPTER IV
§ 11. Two lemmas on decompositions............... 33
§ 12. Examples......................................................... 34
References................................................................ 50
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 37
Liczba stron
60
Liczba rozdzia³ów
Opis fizyczny
Rozprawy Matematyczne, Tom XXXVII
Daty
wydano
1964
Twórcy
autor
  • Institute of Mathematics of the Polish Academy of Sciences
Bibliografia
  • [1] P. Erdös, The dimension of the rational points in Hilbert space, Ann. of Math. 41 (1940), pp. 734-737.
  • [2] F. Hausdorff, Grundzüge der Mengenlehre, Leipzig 1914.
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton 1941.
  • [4] J. R. Kline, A theorem concerning connected point sets. Fund. Math. 2 (1922),pp. 238-239.
  • [5] J. L. Kelley, General Topology, New York 1955.
  • [6] B. Knaster et C. Kuratowski, Sur les ensembles connexes, Fund. Math. 2 (1921), pp. 206-255.
  • [7] B. Knaster et C. Kuratowski, Sur quelques propriétés topologiques des fonctions dérivées, Rendiconti del Circ. Mat. de Palermo 59 (1925), pp. 382-386.
  • [8] B. Knaster. Sur un problème de P. Alexandroff, Fund. Math. 33 (1945), pp. 308-315.
  • [9] B. Knaster, Sur les coupures biconnexes des espacés euclidiens de dimension n > 1 arbitraire, Recueil Math, de Moscou, 19 (61) (1946), pp. 7-18.
  • [10] C. Kuratowski, Topologie, two volumes, second edition, Warszawa 1952.
  • [11] A. Lelek, Ensembles σ-connexes et le théorème de Gehman, Fund. Math. 47 (1959), pp. 265-276.
  • [12] E. W. Miller, Concerning biconnected, Fund. Math. 29 (1937),.pp. 123-133.
  • [13] J. H. Roberts, The rational points in Hilbert space, Duke Math. Journal 23 (1956), pp. 489-491.
  • [14] W. Sierpiński, Sur une nouvelle courbe continue qui remplit loute une aire plane, Bull. Intern, de l’Acad. des Sciences de Cracovie, Série A, 1913, pp. 462-478.
  • [16] R. L. Wilder, A point set which has no true quasicomponents and which becomes connected upon the addition of a single point, Bull, of Amer. Math. Soc. 33 (1927), pp. 423-427.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.desklight-5cd4ec12-7d56-4fae-8756-d4fbed804b57
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.